An algebraic semantics for superintuitionistic predicate
Algebra i logika, Tome 38 (1999) no. 1, pp. 68-95
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{AL_1999_38_1_a3,
author = {D. E. Tishkovsky},
title = {An algebraic semantics for superintuitionistic predicate},
journal = {Algebra i logika},
pages = {68--95},
year = {1999},
volume = {38},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/AL_1999_38_1_a3/}
}
D. E. Tishkovsky. An algebraic semantics for superintuitionistic predicate. Algebra i logika, Tome 38 (1999) no. 1, pp. 68-95. http://geodesic.mathdoc.fr/item/AL_1999_38_1_a3/